# SDR SWAA2021110539731

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-800
- Aircraft serial: 63577
- Aircraft time: 14,628 hours, 6,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHING BROKEN / R&R FWD O/B EMERG. FLASHLIGHT PER AMM 25-64-00
